Global Weak Solutions to a Diffuse Interface Model for Incompressible Two-Phase Flows with Moving Contact Lines and Different Densities Article

Gal, Ciprian G, Grasselli, Maurizio, Wu, Hao. (2019). Global Weak Solutions to a Diffuse Interface Model for Incompressible Two-Phase Flows with Moving Contact Lines and Different Densities . ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 234(1), 1-56. 10.1007/s00205-019-01383-8

International Collaboration

keywords

  • CAHN-HILLIARD EQUATION
  • DERIVATION
  • DYNAMIC BOUNDARY-CONDITIONS
  • FLUIDS
  • IRREVERSIBLE-PROCESSES
  • Mathematics
  • Mathematics, Applied
  • Mechanics
  • NAVIER-STOKES EQUATIONS
  • PHASE-FIELD MODEL
  • Physical Sciences
  • RECIPROCAL RELATIONS
  • Science & Technology
  • Technology
  • VARIATIONAL APPROACH
  • WELL-POSEDNESS

Digital Object Identifier (DOI)

publisher

  • SPRINGER

start page

  • 1

end page

  • 56

volume

  • 234

issue

  • 1